MathSciNet Relay Station
MathSciNet bibliographic data
MR1464133 35J40 (35B50)
Grunau, Hans-Christoph; Sweers, Guido Positivity for equations involving polyharmonic operators with Dirichlet boundary conditions. Math. Ann. 307 (1997), no. 4, 589–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement